Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 47, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 27, 2018, 5:05 PM EDT for Liberty County, McIntosh County, Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2018, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 27, 2018, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Liberty County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
841
WUUS52 KCHS 272105
SVRCHS
GAC179-191-272200-
/O.NEW.KCHS.SV.W.0047.180727T2105Z-180727T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
505 PM EDT FRI JUL 27 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Liberty County in southeastern Georgia...
McIntosh County in southeastern Georgia...
* Until 600 PM EDT.
* At 505 PM EDT, severe thunderstorms were located along a line
extending from 20 miles east of Tibet to near Darien, moving south
at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Darien, Wolf Island, Harris Neck, Valona, Little Saint Simons
Island, Meridian, Crescent and Carnigan.
This warning includes I-95 in Georgia between mile markers 50 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
&&
LAT...LON 3129 8142 3133 8144 3134 8149 3139 8156
3172 8123 3168 8120 3168 8122 3167 8120
3168 8119 3160 8111 3140 8123 3137 8122
3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2105Z 346DEG 13KT 3163 8126 3137 8151
HAIL...0.75IN
WIND...60MPH
$$4 follow-up statements
810
WWUS52 KCHS 272127
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
527 PM EDT FRI JUL 27 2018
GAC179-191-272200-
/O.CON.KCHS.SV.W.0047.000000T0000Z-180727T2200Z/
Liberty GA-McIntosh GA-
527 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LIBERTY AND MCINTOSH COUNTIES...
At 527 PM EDT, severe thunderstorms were located along a line
extending from 24 miles east of Tibet to Darien, moving southeast at
15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Darien, Wolf Island, Harris Neck, Valona, Little Saint Simons Island,
Meridian, Crescent and Carnigan.
This warning includes I-95 in Georgia between mile markers 50 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3129 8142 3130 8142 3133 8144 3134 8149
3139 8156 3166 8129 3160 8111 3140 8123
3137 8122 3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2127Z 315DEG 13KT 3155 8120 3135 8141
HAIL...0.75IN
WIND...60MPH
$$253
WWUS52 KCHS 272139
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
539 PM EDT FRI JUL 27 2018
GAC179-272149-
/O.CAN.KCHS.SV.W.0047.000000T0000Z-180727T2200Z/
Liberty GA-
539 PM EDT FRI JUL 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3129 8142 3133 8144 3134 8149 3137 8150
3162 8125 3158 8118 3157 8119 3156 8118
3157 8115 3154 8115 3140 8123 3137 8122
3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2139Z 346DEG 13KT 3151 8119 3131 8140
$$
GAC191-272200-
/O.CON.KCHS.SV.W.0047.000000T0000Z-180727T2200Z/
McIntosh GA-
539 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR MCINTOSH COUNTY...
At 539 PM EDT, severe thunderstorms were located along a line
extending from 25 miles northeast of St. Simons Island to near
Darien, moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Darien, Wolf Island, Carnigan, Blackbeard Island, Valona, Sapelo
Island, Little Saint Simons Island and Meridian.
This warning includes I-95 in Georgia between mile markers 50 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3129 8142 3133 8144 3134 8149 3137 8150
3162 8125 3158 8118 3157 8119 3156 8118
3157 8115 3154 8115 3140 8123 3137 8122
3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2139Z 346DEG 13KT 3151 8119 3131 8140
HAIL...<.75IN
WIND...60MPH
$$331
WWUS52 KCHS 272148
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
548 PM EDT FRI JUL 27 2018
GAC191-272200-
/O.CON.KCHS.SV.W.0047.000000T0000Z-180727T2200Z/
McIntosh GA-
548 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR MCINTOSH COUNTY...
At 548 PM EDT, severe thunderstorms were located along a line
extending from 18 miles north of St. Simons Island to near Darien,
moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Darien, Wolf Island, Carnigan, Blackbeard Island, Valona, Sapelo
Island, Little Saint Simons Island and Meridian.
This warning includes I-95 in Georgia between mile markers 50 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3129 8142 3130 8142 3133 8144 3134 8149
3137 8149 3154 8128 3154 8115 3140 8123
3137 8122 3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2148Z 008DEG 13KT 3144 8128 3131 8140
HAIL...<.75IN
WIND...60MPH
$$349
WWUS52 KCHS 272154
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
554 PM EDT FRI JUL 27 2018
GAC191-272204-
/O.EXP.KCHS.SV.W.0047.000000T0000Z-180727T2200Z/
McIntosh GA-
554 PM EDT FRI JUL 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH COUNTY WILL EXPIRE AT
600 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3129 8142 3130 8142 3133 8144 3134 8149
3137 8149 3154 8128 3154 8115 3140 8123
3137 8122 3135 8124 3131 8122 3129 8123
TIME...MOT...LOC 2154Z 346DEG 13KT 3142 8128 3129 8140
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:44 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 27, 3:44 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Charleston SC 344 PM EDT Fri Jul 27 2018 .SYNOPSIS... Atlantic high pressure will prevail through late next week while low pressure persists inland. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... This Evening and Tonight: The area will remain positioned near the western periphery of high pressure extending from the Atlantic and along the southern periphery of a broad trough of low pressure slowly amplifying over the East Conus. Between these two features, moist conditions will persist with sfc dewpts in the mid/upper 70s and PWATS around 2.0 inches. These moisture levels combined with DCAPE values around 800-1000 J/kg and MLCAPE values up to 2500-3000 J/kg favor at least scattered showers/thunderstorms into evening hours with perhaps a strong or brief severe wind gust being the main threat before sunset. Although there continues to be a risk for localized heavy rainfall and minor flooding with showers and thunderstorms that interact with a seabreeze, storm motion appears faster than previous days. Thus, the risk for minor flooding is somewhat limited. A lee trough positioned northwest of the area will likely trigger additional showers/thunderstorms upstream, which should drift into western zones and/or introduce additional boundary interactions with ongoing showers and thunderstorms into late evening hours. Precip activity could linger a few hours after sunset, but will likely follow a diminishing trend over land (especially inland) before activity transitions mainly offshore tonight. By the late night hours, the best chances of precip will remain offshore and perhaps near the coast. Given recent rains along with sfc dewpts in the mid/upper 70s, patchy fog will be possible over inland and mainly northern areas. Low temps should dip into the mid/upper 70s, warmest along the coast. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Typical deep summer weather will remain in place through Monday with the region remaining along the western flanks of subtropical high pressure centered well offshore. A broad, longwave trough will hold its position across the eastern United States extending into the Deep South which keep a nearly continuous feed of H5 vorticity streaming across the Southeast States. These features combined with high PWATS and moderate instability will support scattered to numerous showers and tstms each day, mainly along and ahead the afternoon sea breeze with nocturnal activity remaining confined to the Atlantic and the nearby coastal counties. Slightly lower PWATS and higher mid-level heights could yield a bit less convection Saturday afternoon compared to previous days, but still expect a fairly healthy coverage of storms during peak heating. Pops will range from 30-40% Saturday with 50-60% pops for Sunday into Monday. Periods of higher pops will likely be needed as the timing and placement of mesoscale features become more apparent. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Low pressure will persist near the Mississippi Valley into the Great Lakes through mid week before weakening slightly by the end of the period. However, abundant moisture should persist across the local area keeping rain chances higher than normal. Although chances will generally be higher during the daytime, chances will persist during the nighttime. Temperatures should mainly be near normal. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... TEMPO MVFR groups have been maintained between 18-22Z at CHS and 20-23Z at SAV for showers and thunderstorms that directly impact the terminals. Brief IFR conditions are also possible. VCTS will remain at the terminals until 00Z Saturday, followed by a several hour period of VFR conditions overnight into at least late morning Saturday. Showers and thunderstorms should once again be near the terminals Saturday afternoon, but confidence in timing is too low to include in the tafs. Extended Aviation Outlook: Brief flight restrictions are expected at times from showers/thunderstorms throughout the period. && .MARINE... This Evening and Tonight: Atlantic high pressure will dominate the coastal waters while a weak trough persists well inland. Between these two features, south winds generally between 10-15 kt will gradually turn more southwest overnight. Seas will range between 2-4 ft, highest in northern South Carolina waters and offshore Georgia waters. Saturday through Wednesday: Atlantic high pressure will remain the dominant feature across the marine area through the middle of next week. Southerly winds will generally run 15 kt or less while seas will range from 2 to 5 feet with local sea breeze influences likely. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...ST LONG TERM...RJB AVIATION...DPB/ST MARINE...DPB/ST
Hazardous weather outlook, Jul 27, 3:26 AM EDT, 13 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 326 AM EDT Fri Jul 27 2018 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-280900- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 326 AM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 27, 4:02 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
402 PM EDT FRI JUL 27 2018
GAZ118-119-SCZ048-051-272045-
Coastal Chatham-Inland Chatham-Coastal Jasper-Beaufort-
402 PM EDT FRI JUL 27 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT
AND JASPER COUNTIES...
At 401 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Bellinger Hill
Area to Windsor Forest, and moving southeast at 5 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Savannah, Bluffton, Wilmington Island, Fort Pulaski National
Monument, Montgomery, Tybee Island, Thunderbolt and Vernonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3198 8119 3220 8093 3209 8079 3207 8083
3205 8084 3201 8081 3196 8082 3181 8107
TIME...MOT...LOC 2001Z 325DEG 6KT 3213 8098 3198 8113Local storm report, Jul 27, 4:15 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 1 WSW RIVERSIDE 32.04N 81.01W
07/27/2018 CHATHAM GA EMERGENCY MNGR
POSSIBLE TORNADO. POTENTIAL DAMAGE AT COASTAL MIDDLE
SCHOOL. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1800641
ETMSpecial weather statement, Jul 27, 4:23 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston SC
423 PM EDT FRI JUL 27 2018
GAZ116-117-119-138>141-272115-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal Chatham-Inland
Bryan-Coastal McIntosh-Coastal Bryan-
423 PM EDT FRI JUL 27 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY...
MCINTOSH AND CHATHAM COUNTIES...
At 423 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Fort Mcallister
to South Newport, and moving southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Savannah, Jones, Riceboro, Harris Neck, St. Catherines Island, South
Newport, Sunbury and Halfmoon Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3164 8152 3192 8114 3180 8101 3171 8110
3162 8110 3142 8121 3140 8124
TIME...MOT...LOC 2023Z 297DEG 16KT 3186 8114 3165 8142Local storm report, Jul 27, 4:27 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 1 WSW RIVERSIDE 32.04N 81.01W
07/27/2018 CHATHAM GA EMERGENCY MNGR
POSSIBLE TORNADO. SEVERE ROOF DAMAGE AT COASTAL MIDDLE
SCHOOL. 3 DAMAGED VEHICLES. TIME ESTIMATED BASED ON
RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER CHS1800641
ETMLocal storm report, Jul 27, 4:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO 1 WNW RIVERSIDE 32.05N 81.02W
07/27/2018 CHATHAM GA EMERGENCY MNGR
POWERLINES DOWN ON OATLAND ISLAND. TIME ESTIMATED BASED
ON RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER CHS1800642
ETMLocal storm report, Jul 27, 4:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 1 WSW RIVERSIDE 32.04N 81.01W
07/27/2018 CHATHAM GA EMERGENCY MNGR
SEVERE ROOF DAMAGE AT MARSHPOINT ELEMENTARY SCHOOL.
TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1800643
ETMThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:48 PM EDT | Special Weather Statement | CHS | Candler | 27 min |
| Jul 27, 3:28 PM EDT | Special Weather Statement | CHS | Chatham | 47 min |
| Jul 27, 4:02 PM EDT | Special Weather Statement | CHS | Chatham | 43 min |
| Jul 27, 4:23 PM EDT | Special Weather Statement | CHS | McIntosh | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.